Journal article icon

Journal article

A hierarchy of models for type-II superconductors

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036144599371913

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
SIAM REVIEW
Volume:
42
Issue:
4
Pages:
555-598
Publication date:
2000-12-05
DOI:
EISSN:
1095-7200
ISSN:
0036-1445
URN:
uuid:b9a309b5-dfbc-4dbc-8c36-56f538744da9
Source identifiers:
18800
Local pid:
pubs:18800

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP